TITLE

On a quasilinear system involving the operator curl

AUTHOR(S)
Xing-Bin Pan
PUB. DATE
November 2009
SOURCE
Calculus of Variations & Partial Differential Equations;Nov2009, Vol. 36 Issue 3, p317
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
This paper concerns a quasilinear system involving the operator curl. This system is an approximation of the anisotropic Ginzburg–Landau system which describes the Meissner state of type II superconductors. The existence of the weak solutions of the quasilinear system is proved by applying a variational method to a modified functional, and the C2+ α regularity of the weak solutions H is established without assuming the boundedness of curl H.
ACCESSION #
44500035

 

Related Articles

  • On some classes of solutions of two-dimensional multifrequency quasilinear differential systems. Shchegolev, S. A. // Differential Equations;Oct2004, Vol. 40 Issue 10, p1413 

    Focuses on the classes of solutions of two-dimensional multifrequency quasilinear differential systems. Mathematical expression of dimensional vector with zero components; Solution of the system of differential equations; Components of the nonlinearity variables.

  • Contrast structures of variable type in quasilinear parabolic equations. Vasil'eva, A. B.; Omel'chenko, O. E. // Differential Equations;Oct2004, Vol. 40 Issue 10, p1431 

    Presents the contrast structures of variable type in quasilinear parabolic equations. Classical solution of the boundary value problem; Use of the method of differential inequalities to prove the existence theorems for the solution; Traditional scheme of the method of differential inequalities...

  • KAMENEV-TYPE OSCILLATION CRITERIA FOR SECOND-ORDER QUASILINEAR DIFFERENTIAL EQUATIONS. Zhiting Xu; Yong Xia // Electronic Journal of Differential Equations;2005, Vol. 2005, p1 

    We obtain Kamenev-type oscillation criteria for the second-order quasilinear differential equation (r(t)|y′(t)|α-1y′(t))′ + p(t)|y(t)|β-1y(t) = 0. The criteria obtained extend the integral averaging technique and include earlier results due to Kamenev, Philos and Wong.

  • Quintic B-Spline Collocation Method for Tenth Order Boundary Value Problems. Viswanadham, K. N. S. Kasi; Raju, Y. Showri // International Journal of Computer Applications;8/1/2012, Vol. 51, p7 

    A finite element method involving collocation method with quintic B-splines as basis functions has been developed to solve tenth order boundary value problems. The fifth order, sixth order, seventh order, eighth order, ninth order and tenth order derivatives for the dependent variable are...

  • The Blowup Mechanism of Small Data Solutions for the Quasilinear Wave Equations in Three Space Dimensions. Yin, Hui Cheng // Acta Mathematica Sinica;2001, Vol. 17 Issue 1 

    Abstract For a class of three-dimensional quasilinear wave equations with small initial data, we give a complete asymptotic expansion of the lifespan of classical solutions, that is, we solve a conjecture posed by John and Hormander. As an application of our result, we show that the solution of...

  • Construction of solutions of quasilinear parabolic equations in parametric form. Volosov, K. // Differential Equations;Apr2007, Vol. 43 Issue 4, p507 

    The article focuses on the construction of solutions of quasilinear parabolic equations in parametric form. The system of nonlinear algebraic equations for the derivatives has a unique solution which are treated as an overdetermined system for the functions that provides a solvability condition....

  • A MULTIPLICITY RESULT FOR QUASILINEAR PROBLEMS WITH CONVEX AND CONCAVE NONLINEARITIES AND NONLINEAR BOUNDARY CONDITIONS IN UNBOUNDED DOMAINS. Kandilakis, Dimitrios A. // Electronic Journal of Differential Equations;2005, Vol. 2005, p1 

    We study the following quasilinear problem with nonlinear boundary conditions -Δpu = λa(x)|u|p-2u + k(x)|u|q-2u - h(x)|u|s-2u, in Ω, |∇u|p-2∇u · η + b(x)|u|p-2u = 0 on ∂ Ω, where Ω is an unbounded domain in ℝN with a noncompact and smooth boundary...

  • Exact Controllability for First Order Quasilinear Hyperbolic Systems with Zero Eigenvalues. Li, Tatsien; Yu, Lixin // Chinese Annals of Mathematics;Oct2003, Vol. 24 Issue 4, p415 

    For a class of mixed initial-boundary value problem for general quasilinear hyperbolic systems with zero eigenvalues, the authors establish the local exact controllability with boundary controls acting on one end or on two ends and internal controls acting on a part of equations in the system.

  • Equilibrium Blocking in Large Quasilinear Economies. Kamishiro, Yusuke; Serrano, Roberto // Mathematics of Operations Research;Aug2011, Vol. 36 Issue 3, p552 

    We study information transmission in large interim quasilinear economies using the theory of the core. We concentrate on the core with respect to equilibrium blocking, a core notion in which information is transmitted endogenously within coalitions, because blocking can be understood as an...

  • Optimal control for the coefficients of a quasilinear parabolic equation. Tagiyev, R. K. // Automation & Remote Control;Nov2009, Vol. 70 Issue 11, p1814 

    We study the well-posedness of an optimal control problem for the coefficients of a quasilinear parabolic equation. We obtain necessary optimality conditions for this problem.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics